Are you depressed or anxious? Are you trying to quit smoking?

You’ve come to the right place

This digital care program has helped thousands of people quit smoking, decrease depressive symptoms, and conquer anxiety.

Don’t take our word for it: browse our community or register now to create your own free, personalized program.

Browse through 387012 posts in 42782 threads.

107,974 Members

Please welcome our newest members: mbrad048, Ronnie Duhon, Kw96689, cgracewood, Tamara1

Effexor and Wellbutrin


galianna
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
5 years ago 0 galianna 65 logo logo logo logo logo logo logo logo logo logo
I had some relief from depression when the doctor added Wilburton (bupropion) to the fluoxetine that I have been taking for years. Had great luck with the fluoxetine till recently. While I felt less depressed when Wilburton was added,it did nothing for my chronic pain. Naturally chronic paid can cause depression. Today is my first day to take Cymbalta. Sure hope it helps because I would love to be less depressed about the pain. Cymbalta is supposed to be useful for people with fibromyalgia, hoping that it will be useful for tendonitis and bursitis.
Ashley -> Health Educator
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
Hi Aero,

I am sorry to hear about all the negative side effects you are experiencing. It sounds like a frustrating and uncomfortable experience. Sometimes it can take time to find the right medication that works for you. It is important to take your doctors advise and continue to search for a medication that is the right fit for you. Hopefully you will find that soon.
 
How are you feeling today?
 
 
Ashley, Health Educator
aero
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
5 years ago 0 aero 6 logo logo logo logo logo logo logo logo logo logo
I started on Effexor in july 2014, which is the first antidepressant I've ever been on. Started at 37.5mg and over the course of a couple months was increased to 150mg. The first 2 weeks were brutal for side effects....I couldn't sleep for 4 nights, constant headaches, yawning all day everyday and was clenching my jaws all the time to try and stop the yawning, which resulted in an even worse headache. After the worst of those symptoms started to disappear I was left with a very light headed/dazed feeling. Since those first 2 weeks though I haven't noticed any side effects.
In October 2014, I went back to my doctor because I still hadn't noticed any positive changes. Doc wanted to get rid of effexor and start me on Cymbalta, but that one (as well as pristiq) is not covered by my medical plan. So instead he decided to keep me on effexor at 150mg and add a second medication, wellbutrin, at an equal dose of 150mg. 
With the addition of Wellbutrin, I noticed that my body temperature was rising a lot. I'm in British Columbia and it was quite cold here a few weeks ago, but I would be walking my dog outside in a t-shirt because if I put on a jacket or sweater I would get really hot and start sweating a lot. After playing charades at a family get together one night I started getting really really hot and after acting out 'skip rope' I had to go outside because my face was beat red and was dripping sweat!! I ended up sitting outside in a tank top in -2 degree weather for 10 minutes before I got back to a normal temperature.  After that I couldn't handle it anymore and went back to my doctor to get off wellbutrin. 
Now, I'm just on effexor and taking a dose of 187mg.....I think that after being on effexor since july I should have noticed a change in my depression by now? I'm guessing that effexor probably isn't working for me either, in the new year I'll go back to my doctor and ask for something new to try. 

Reading this thread: